Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2013 | Zeitschriftenaufsatz | PUB-ID: 2622391
Integral cohomology of rational projection method patterns
Gähler F, Hunton J, Kellendonk J (2013)
Algebraic & Geometric Topology 13(3): 1661-1708.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=1472-2739

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung